Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Face flushing medical sugar

Premium Questions

Dr. Rhea Chanda MD

Hi,I suffer from severe anxiety and have unbearable constant hot flushes. I am past menapause so ... of pristiq a day.I am very susceptible to side affects from medication which makes different... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Robert Galamaga MD

:00 this afternoon, I started having a very flushed and hot face as the afternoon progressed, and now I am supposed to take the other two tablets, and I don't think I should as the flushing seems to be... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Sudarshan MD

flush), sugar or excess refined carbs also makes me spotty, caffeine. I have managed my symptoms very ... and flushed. I cannot eat lunch at all as that would trigger an immediate hot, flushed... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Muhammad Ali Rauf MD

My mother is 87 years old. She woke up with a flushed face, and still has it tonight. She has been ... tartr 50 mg once a day. This flushed face is unusual should I talk to the dermatologist ,... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Jasvinder Singh MD

97.5 is normal for me), & sudden episodes of face & ear flushing (& feeling of extreme heat on face ...Hi! I'm a 35yr old female, 5'4" tall & about 135 lbs. No significant medical hx other than ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Khushboo Priya MD

I am 70 years old and have been getting flushed on my face. It comes and goes...I feel very hot .... Could these flushes be from that? I went through menopause @ 57, and very seldom had any hot... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr. Melita  Wesley MD

Went to my dr for face flushing, mild numbness on right side of face, some on left side, pressure ... years but now it is on a daily basis. I am on no medication except omeprazole. I am a 58... View answer

Answered by : Dr. Melita Wesley ( General & Family Physician)
Dr. Naira Jahangir MD

t have those, but my face is flushed. I tried to call the doctor, but they close at noon on Fridays. I .../acetaminaphen for pain and Bactrim antibiotic. I have taken both medications before with no... View answer

Answered by : Dr. Naira Jahangir ( OB and GYN Specialist)
Dr. Harshita MD

I have Ben having extreme vomiting & diarrhea and flushing of the face after all this it thur my BP ... but with verbazi for the diarrhea it limits the number of episodes and if the flushing starts if... View answer

Answered by : Dr. Harshita ( Infectious Diseases Specialist)
Dr.       Dorina Gurabardhi MD

Hi I am wondering about the drug MethylPREDNIsolone. I was prescribed this medication yesterday, this is day 2. I noticed nausa today, but not so concerned with that, however I feel flush, my face is... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr.    Sheetal Verma MD

It could be due to hormone imbalance. I suggest you to visit a gynecologist for proper evaluation. Do not try any medication on your own. Hit a thanks if useful.

Dr.   Srikanth Reddy MD

Whole face gradually Dr. SRikanth

Dr. Shanthi.E MD

it is due to sympathetic over-stimulation.